# SDR ASAA2023040542791

- Difficulty date: April 5, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 54,945 hours, 16,386 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Pushrod
- Part number: 69551417
- Condition: Broken
- Location: Apu Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START, AND START SEQUENCE WAS TERMINATED. GROUNDED - YES. REPLACED BOTH BROKEN PUSHRODS AND REINSTALLED APU INLET DOOR REF B737-800 AMM 49-15-22-400-801 STEPS G.(2) THROUGH (3)(E)3). ACCOMPLISHED MM 49-15-22-400-801 STEPS G(3)(F) THROUGH (H). STARTED ADJUSTMENT OF THE APU AIR INLET DOOR. ACCOMPLISHED AMM 49-15-00-220-001 STEPS C.(1) THROUGH C.(1)(B)3). ALSO ACCOMPLISHED AMM 49-15-00-220-001 STEPS C.(2) THROUGH C.(7)(B)3). ACCOMPLISHED AMM 49-15-22-400-801 STEPS G(3)E(4), G(4) THROUGH I.(1). ACCOMPLISHED AMM 49-15-00-220-001 STEPS C(1)(4) THROUGH 7). STEPS C(8) THROUGH (10). RESET 2 C/B'S. OPS CHECK GOOD.
